# SDR ASAA2018040524219

- Difficulty date: April 5, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,977 hours, 12,800 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 143A7502155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STA 500H LT STR 25 AFT INTERCOSTAL CLIP CRACKED. GROUNDED - YES. REMOVED AND REPLACED CLIP P/N 143A75020155 PO 909512.1 AT FWD CARGO STA 500H LT STA 25 IAW BAC DWG 143A7505 REV B AND SRM 51-40-02.
